# SDR AALA20060120

- Difficulty date: February 25, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 257T110320
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - GEAR DISAGREE LIGHT ON RIGHT MAIN GEAR DOWN LIGHT DID NOT ILLUMINATE WITH GEAR HANDLE DOWN.  RECYCLED GEAR, NO HELP.  PUSHED RIGHT MAIN GEAR DOWN LIGHT AGAIN AND LIGHT ILLUMINATED.  FLY BY SHOWED GEAR DOWN.  LANDED DFW WITHOUT INCIDENT.  REPLACED GEAR HANDLE MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
